Show simple item record

dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorRodríguez-Lallena, José Antonio
dc.contributor.authorSempi, Carlo
dc.date.accessioned2014-06-10T09:24:54Z
dc.date.available2014-06-10T09:24:54Z
dc.date.issued1997
dc.identifier.citationVolumen 17, pp. 237-252es_ES
dc.identifier.urihttp://hdl.handle.net/10835/2738
dc.description.abstractWe begin the study of probabilistic normed spaces (briefly PN spaces ) by giving several examples; (a)we present a detailed study of alpha-simple spaces, (b) construct a PN spaceon the vector space of (equivalence classes) of random variables and (c) show that its probabilistic norm alone generates the normes of all L^p and Orlicz spaces.es_ES
dc.language.isoenes_ES
dc.publisherRendiconti di matematica e delle sue applicazionies_ES
dc.subjectMathematicses_ES
dc.titleSome classes of probabilistic normed spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record